# SDR SIMA200521608

- Difficulty date: July 28, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fs 20
- Part time: 8,370 hours, 7,521 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  REMOVED THE CORROSION BY MAKING A CUT OUT.  FABRICATED A DOUBLER, FILLER, TWO SHIMS AND PLATE.  REPAIR DONE IAW EMB SRM 145/1142 REV 29, CHAPTER 53-00-10 FIG 201.  (M)
